본문 바로가기
KERD
논문KCI 등재

A simple proof for Ji-Kim-Oh's theorem

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In 1911, Dubouis determined all positive integers represented by sums of $k$ nonvanishing squares for all $k \geq 4$. As a generalization, Y.-S. Ji, M.-H. Kim and B.-K. Oh determined all positive definite binary quadratic forms represented by sums of $k$ nonvanishing squares for all $k \geq 5$. In this article, we give a simple proof for Ji-Kim-Oh's theorem for all $k \geq 10$.

Abstract

In 1911, Dubouis determined all positive integers represented by sums of $k$ nonvanishing squares for all $k \geq 4$. As a generalization, Y.-S. Ji, M.-H. Kim and B.-K. Oh determined all positive definite binary quadratic forms represented by sums of $k$ nonvanishing squares for all $k \geq 5$. In this article, we give a simple proof for Ji-Kim-Oh's theorem for all $k \geq 10$.

참고문헌 (7)

  1. R. Descartes, "Oeuvres II volumes", ~ (1898)
  2. E. Grosswald, "Representations of integers as sums of squares" (1985), Springer-Verlag
  3. Y. -S. Ji, "Binary quadratic forms represented by a sum of nonzero squares", J. Number Theory, 148, pp.257~271 (2015)
  4. B. M. Kim, "On nonvanishing sum of integral squares of Q(√5)", Kangweon-Kyungki Math. Jour, 6, pp.299~302 (1998)
  5. B. M. Kim, "On nonvanishing sum of integral squares of Q(√6)", ~
  6. B. M. Kim, "Sums of nonvanishing integral squares in real quadratic fields", J. Number Theory, 177, pp.497~515 (2017)
  7. O. T. O’Meara, "Introduction to Quadratic Forms" (1973), Springer-Verlag

관련 논문AI추천

이 간행물의 다른 논문 (10건)